# SDR ASMF200602004

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 44,541 hours, 30,480 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5930594547
- Part serial: 1751
- Condition: Exploded
- Location: Mlg
- Part time: 5,419 hours, 3,242 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING THE LAST THIRD PART OF LANDING AT 80 KTS A TIRE EXPLOSION WAS HEARD.  AT PLATFORM, A HARD LANDING INSPECTION WAS ACCOMPLISHED IAW MM 05-51-01 DETECTING THE TIRE POSITION 1 DEFLATED.  MAIN LANDING GEAR WHEELS POSITIONS 1 AND 2 WERE REPLACED IAW MM 32-40-03.  ANTI-SKID SYSTEM WAS CHECKED BEING CORRECT IAW MM 32-43-00 AND LEFT DEBRIS DEFLECTOR WAS REPLACED IAW MM 32-10-01.
